# SDR CA040712004

- Difficulty date: July 8, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 33 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: BYLB51824
- Part serial: 164
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED GREEN WING DE-ICE LIGHT CAME ON LEFT SIDE AFTER WING DE-ICE WAS SELECTED OFF AND REMAINED ON FOR FLIGHT.  THE LEFT WING VALVE WAS REMOVED AND FOUND TO BE NOT COMPLETELY CLOSED.
